# SDR AWXA200500003

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 71,827 hours, 28,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 24 LT WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 24 LT, OPERATIONAL CHECK WAS GOOD.
